# SDR AALA202303141443

- Difficulty date: March 13, 2023
- Submitted: March 14, 2023
- Operation: Air carrier
- Aircraft: N102NN
- Make and model: Airbus A321-231
- Aircraft serial: 5860
- Aircraft time: 31,108 hours, 6,325 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Odor
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD GALLEY OVEN #2 PRODUCING SMOKE AND ODOR WHEN HEATING. MAINTENANCE REPLACED OVEN PER AMM 25-35-19 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
